Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 16, NWS Tulsa, OK

April 3, 2014Rogers County, Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 2:15 PM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 60 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 2:15 PM CDT (19:15 UTC)
Expired
Apr 3, 2014, 3:15 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 13 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 2:28 PM CDTHAIL 1Broken Arrow, OKAT 111TH AND 145TH STREETS
Apr 3, 2:31 PM CDTHAIL 1Broken Arrow, OKREPORTED IN SOUTH BROKEN ARROW
Apr 3, 2:32 PM CDTHAIL 0.88Broken Arrow, OKREPORTED AT BROKEN ARROW HIGH SCHOOL
Apr 3, 2:34 PM CDTHAIL 13 E Broken Arrow, OKAT 209TH AND 111TH IN EAST BROKEN ARROW.
Apr 3, 2:35 PM CDTTSTM WND DMGBixby, OKLARGE LAYER OF ROOF SHINGLES LAYED OVER BY THUNDERSTORM WINDS.
Apr 3, 2:35 PM CDTHAIL 1.51 Nw Tiawah, OK
Apr 3, 2:36 PM CDTHAIL 0.883 Nnw Oneta, OK
Apr 3, 2:46 PM CDTHAIL 0.883 Se Broken Arrow, OKALSO ESTIMATED WIND GUST TO 70 MPH JUST EAST OF CREEK TURNPIKE AND NSU-BA CAMPUS. CORRECTED FOR HAIL SIZE.
Apr 3, 2:46 PM CDTHAIL 13 Se Broken Arrow, OKALSO ESTIMATED WIND GUST TO 70 MPH JUST EAST OF CREEK TURNPIKE AND NSU-BA CAMPUS.
Apr 3, 2:48 PM CDTTSTM WND GST 02 E Broken Arrow, OK60-70 MPH WINDS WITH NICKEL HAIL.
Apr 3, 3:08 PM CDTHAIL 0.88Inola, OKDIME AND NICKEL HAIL ON NORTH SIDE OF INOLA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2779 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2779 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
3.9
Supercell composite
23.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WUUS54 KTSA 031915
SVRTSA
OKC131-143-145-032015-
/O.NEW.KTSA.SV.W.0016.140403T1915Z-140403T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 315 PM CDT

* AT 214 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIXBY...AND
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BIXBY...JENKS...JENKS
  RIVERSIDE AIRPORT...LEONARD...TULSA...BROKEN ARROW...ONETA...
  CATOOSA...VERDIGRIS...INOLA...TIAWAH AND CLAREMORE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 224 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3612 9544 3586 9583 3588 9597 3598 9603
      3641 9566 3645 9544
TIME...MOT...LOC 1915Z 229DEG 24KT 3596 9591

HAIL...1.25IN
WIND...60MPH

$$
1 follow-up statement
323 
WWUS54 KTSA 031932
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT THU APR 3 2014

OKC131-143-145-032015-
/O.CON.KTSA.SV.W.0016.000000T0000Z-140403T2015Z/
ROGERS OK-TULSA OK-WAGONER OK-
232 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WAGONER...SOUTHEASTERN TULSA AND SOUTHERN ROGERS COUNTIES UNTIL 315
PM CDT...

AT 228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROKEN 
ARROW...AND MOVING NORTHEAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM 
WAS LOCATED 5 MILES EAST OF VERDIGRIS...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ONETA...CATOOSA...
  VERDIGRIS...INOLA...CLAREMORE AND TIAWAH

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3645 9544 3612 9544 3586 9583 3588 9597
      3592 9599 3643 9558
TIME...MOT...LOC 1932Z 237DEG 26KT 3602 9577

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:50 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 3, 12:50 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT THU APR 3 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
COLD FRONT MOVING THROUGH SITES KBVO KTUL KRVS BEFORE 19Z.
VFR THOSE SITES THROUGH THE PERIOD. THUNDERSTORMS DEVELOPING
IN 21Z-00Z TIMEFRAME NEAR OR WEST OF SITES KXNA KFYV KFSM.
SOME THUNDERSTORMS MAY BECOME SEVERE. THUNDER THREAT ENDING
BEFORE 04Z WITH VFR CIGS AFTERWARD THROUGH THE REMAINDER OF
THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1101 AM CDT THU APR 3 2014/

DISCUSSION...
FIRST ROUND OF MORNING CONVECTION HAS PRODUCED MARGINALLY
SEVERE HAIL THUS FAR OVER  SOUTHEAST OK  AND NORTHWEST AR.
BIGGER MORE WIDESPREAD THUNDER ON TAP THIS AFTERNOON.

PRIMARY THRUST OF SEVERE ACTION LIKELY  FROM ABOUT HIGHWAY
69 EAST IN EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST
ARKANSAS. MID-LATE AFTERNOON INTO EVENING PRIME TIME WITH
ALL MODES SEVERE WEATHER POSSIBLE.

COLD FRONT DRYLINE ON SCHEDULE. RED FLAG FIRE CONCERNS FOR
OKFUSKEE  CREEK  OKMULGEE MCINTOSH PITTSBURG COUNTIES WHEN
DRY AIR ARRIVES WITH STIFF GUSTY WEST WINDS.

PREV DISCUSSION... /ISSUED 634 AM CDT THU APR 3 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL CONTINUE THIS MORNING OVER MUCH OF THE AREA
BEFORE SLOWLY LIFTING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
OVER NW AR TAFS SITES THIS EVENING WITH IFR CONDITIONS IN THE
STRONGER STORMS. OTHERWISE...VFR CONDITIONS EXPECTED BEHIND THE
FRONT AS SURFACE HIGH PRESSURE BUILDS OVER THE AREA INTO THE
OVERNIGHT HOURS.

PREV DISCUSSION... /ISSUED 417 AM CDT THU APR 3 2014/

DISCUSSION...
A SURFACE LOW WAS LOCATED ACROSS NORTHWEST OKLAHOMA EARLY THIS
MORNING WITH A DRYLINE EXTENDING SOUTHWARD ACROSS WESTERN OKLAHOMA
INTO NORTHERN TEXAS AND A STATIONARY FRONTAL BOUNDARY STRETCHING
INTO SOUTHEASTERN KANSAS. THESE FEATURES WILL BE THE MAIN FOCUS
FOR STRONG TO SEVERE THUNDERSTORM ACTIVITY OVER THE NEXT 24-HRS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

THE SURFACE LOW AND DRYLINE WILL SHIFT EASTWARD TODAY AS AN UPPER
LEVEL TROF AXIS OVER THE DESERT SOUTHWEST MOVES INTO THE SOUTHERN
PLAINS TODAY. AHEAD OF THE APPROACHING DRYLINE...DEWPOINTS IN 60S
AND INCREASING INSTABILITY WILL CONTINUE TO CREATE AN UNSTABLE
ATMOSPHERE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
THUNDERSTORM CHANCES WILL INCREASE DURING THE DAY AND INTO THE
EVENING HOURS AS A MODERATE CAP WEAKENS AND THE DRYLINE ENTERS
INTO EASTERN OKLAHOMA EARLY THIS AFTERNOON. THE DRYLINE LOOKS TO
BE POSITIONED NEAR HIGHWAY 75 IN NORTHEAST OKLAHOMA AROUND 18Z AND
APPROACHING HIGHWAY 69 AROUND 21Z. UNSTABLE CONDITIONS WITHIN AN
AREA OF A WEAKENING CAP WILL SUPPORT THE POTENTIAL FOR SEVERE
WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AT THIS
TIME THE GREATER POTENTIAL FOR SEVERE WEATHER LOOKS TO BE ACROSS
FAR EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS THROUGH THE
EVENING HOURS. ALL MODES OF SEVERE WEATHER...INCLUDING TORNADOES
WILL BE CAPABLE.

DURING THE AFTERNOON HOURS...AS THE DRYLINE ENTERS EASTERN
OKLAHOMA...GUSTY SOUTHWESTERLY WINDS...WARM TEMPS AND LOW
AFTERNOON RH VALUES WILL CREATE VERY HIGH FIRE DANGERS TO RED FLAG
CONDITIONS ACROSS PARTS OF NORTHEAST AND EAST CENTRAL OKLAHOMA.
HAVE ISSUED A RED FLAG WARNING AND ALSO A FIRE DANGER STATEMENT
FOR THE AFTERNOON HOURS FOR THESE LOCATIONS. SEE THE LATEST
/OKCRFWTSA...OKCRFDTSA/ FOR DETAILS.

THE STATIONARY FRONTAL BOUNDARY...CURRENTLY JUST NORTH OF THE
CWA...WILL GET A PUSH SOUTHEASTWARD THIS EVENING AS THE UPPER
LEVEL TROF AXIS LIFTS ACROSS THE PLAINS TONIGHT. THE COLD FRONT IS
FORECAST TO OVERTAKE THE DRYLINE ACROSS EASTERN OKLAHOMA DURING
THE EARLY TO MID EVENING HOURS AND PROCEED TO MOVE THROUGH THE CWA
OVERNIGHT...EXITING EARLY FRIDAY MORNING. THUNDERSTORM CHANCES
SHOULD BEGIN TO TAPPER OFF FROM WEST TO EAST THIS EVENING BEHIND
THE DRYLINE/COLD FRONT AND EXIT THE REGION WITH THE DEPARTING
UPPER LEVEL TROF AND COLD FRONT. BEHIND THE COLD FRONT...BREEZY
NORTHWESTERLY WINDS AND A COOLER AIRMASS WILL FILTER INTO THE
REGION FOR FRIDAY INTO THE WEEKEND. MORNING LOWS EARLY SATURDAY
MORNING COULD REACH NEAR/BELOW THE FREEZING MARK FOR LOCATIONS
NEAR THE KANSAS BORDER AND ALSO FOR FAR NORTHWEST ARKANSAS.

CHANCES FOR SHOWERS AND THUNDERSTORMS LOOK TO RETURN TO THE REGION
SATURDAY NIGHT AND SUNDAY AS ANOTHER WAVE MOVES INTO THE SOUTHERN
PLAINS. THESE PRECIP CHANCES WILL REMAIN POSSIBLE INTO THE FIRST
PART OF THE NEXT WORK WEEK BEFORE THE UPPER LEVEL TROF AXIS
ASSOCIATED WITH THE WAVE FINALLY SHIFTS OFF TO THE EAST. NORTHERLY
FLOW DURING THIS TIME PERIOD WILL ALLOW FOR THE COOLER CONDITIONS
TO CONTINUE ACROSS THE REGION INTO THE MIDDLE PART OF NEXT WEEK.
AT THE FAR END/JUST BEYOND OF THE FORECAST PACKAGE...SOUTHERLY
FLOW LOOKS TO RETURN WITH WARMING TEMPS BACK UP NEAR/ABOVE THE
SEASONAL AVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   39  61  38  65 /  10   0   0  10
FSM   46  64  38  66 /  80   0   0  10
MLC   44  61  37  66 /  50   0   0  10
BVO   38  61  32  65 /  10   0   0  10
FYV   43  56  31  61 /  80   0   0  10
BYV   44  57  33  61 /  80   0   0  10
MKO   42  60  37  65 /  50   0   0  10
MIO   40  57  34  64 /  60   0   0  10
F10   42  60  37  65 /  10   0   0  10
HHW   47  67  39  66 /  70   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM THURSDAY FOR OKZ064-OKZ065-OKZ066-
     OKZ071-OKZ073.

AR...NONE.
&&

SHORT TERM...21
LONG TERM....18
AVIATION...21
Hazardous weather outlook, Apr 3, 1:28 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT THU APR 3 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
130 PM CDT THU APR 3 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.
	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON OR EARLY EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...WEST OF HIGHWAY 75 IN EASTERN OKLAHOMA.
	ONSET...MID TO LATE AFTERNOON.

DISCUSSION...
A DRY LINE AND COLD FRONT WILL SWEEP THROUGH EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING. THIS WILL
IGNITE THUNDERSTORMS DURING THE AFTERNOON. MOIST AIR AHEAD
OF THE FRONT WILL CONTRIBUTE TO INSTABILITY IN EXCESS OF
2000 JOULES/PER KG. STRONG WIND FIELDS WILL CONTRIBUTE TO
SIGNIFICANT SHEAR AND THE LIKELIHOOD OF ROTATING STORM CELLS
AND THE POTENTIAL FOR TORNADOES. THE HIGHEST LIKELIHOOD WILL
BE FAR EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.

THUNDERSTORMS RISK WILL DIMINISH BY LATE EVENING.

WINDY CONDITIONS AND VERY DRY AIR BEHIND THE DRY LINE WILL
YIELD AN ELEVATED FIRE THREAT PRIMARILY WEST OF HIGHWAY 75
IN EASTERN OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO FRIDAY
WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH WILL
MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS ON
SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST
OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING
SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
MONITOR THE LATEST FORECASTS AS DETAILS AND POTENTIAL IMPACTS
CONTINUE TO BE REFINED THROUGHOUT THE DAY. A REVIEW OF SEVERE
WEATHER SAFETY AND ACTION PLANS IS RECOMMENDED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 3, 11:28 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1128 AM CDT THU APR 3 2014

ARZ002-011-031715-
CARROLL AR-MADISON AR-
1128 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL AND MADISON

AT 1128 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GEORGETOWN TO 3 MILES NORTH OF BOSTON...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...BLUE EYE...OAK GROVE...HARMONY...GEORGETOWN...RED
STAR...WEATHERS...DENVER...BERRYVILLE...OSAGE...GREEN FOREST...
DRYFORK...DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...
RULE...COIN...URBANETTE...HUNTSVILLE...PETTIGREW...AURORA...
KINGSTON...FORUM...DUTTON...BOSTON...WITTER...JAPTON...MARBLE...
ALABAM...ROCKHOUSE AND WITHROW SPRINGS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
      3592 9350 3587 9352 3577 9351 3576 9364
      3606 9394 3651 9352 3649 9329 3612 9329
TIME...MOT...LOC 1628Z 213DEG 44KT 3603 9381 3590 9360
Local storm report, Apr 3, 11:52 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             ROCKHOUSE               36.28N 93.67W
04/03/2014  E0.75 INCH       MADISON            AR   PUBLIC

&&

BAS
Special weather statement, Apr 3, 12:13 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1213 PM CDT THU APR 3 2014

OKZ053-031745-
CHOCTAW OK-
1213 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 1213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF FROGVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...FROGVILLE...FORT TOWSON...
SWINK...HUSKEY AND RAYMOND GARY STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3387 9547 3416 9527 3415 9515 3394 9515
      3393 9517 3395 9522 3393 9524 3389 9525
      3389 9527 3387 9529 3388 9533 3387 9534
      3386 9542
TIME...MOT...LOC 1713Z 221DEG 43KT 3387 9540
Special weather statement, Apr 3, 1:13 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT THU APR 3 2014

OKZ076-031845-
LE FLORE OK-
113 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
OCTAVIA...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...HODGEN...
HEAVENER AND HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3453 9482 3503 9454 3499 9444 3464 9445
      3450 9460 3450 9474
TIME...MOT...LOC 1813Z 212DEG 52KT 3460 9466
Special weather statement, Apr 3, 2:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
206 PM CDT THU APR 3 2014

OKZ060-061-064-067-031930-
CREEK OK-ROGERS OK-TULSA OK-WAGONER OK-
206 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...SOUTHWESTERN ROGERS...SOUTHEASTERN TULSA AND
     NORTHWESTERN WAGONER

AT 206 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
GLENPOOL...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...CATOOSA...
VERDIGRIS...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...ONETA
AND JENKS RIVERSIDE AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3606 9552 3585 9591 3586 9599 3597 9609
      3632 9576
TIME...MOT...LOC 1906Z 234DEG 27KT 3596 9593
Local storm report, Apr 3, 2:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
208 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             5 NE TULSA              36.19N 95.86W
04/03/2014  E0.75 INCH       TULSA              OK   TRAINED SPOTTER

            OBSERVED AT 161ST E AVE AND I-44. RELAYED BY BROADCAST
            MEDIA.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:06 PM CDTSevere Thunderstorm WarningTSAOsage24 min
Apr 2, 10:07 PM CDTFire Weather WatchTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more5 hr
Apr 3, 3:29 AM CDTRed Flag WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg12 hr
Apr 3, 7:29 AM CDTSpecial Weather StatementTSALatimer46 min
Apr 3, 7:52 AM CDTSpecial Weather StatementTSALatimer53 min
Apr 3, 8:00 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore45 min
Apr 3, 8:48 AM CDTSpecial Weather StatementTSASequoyah27 min
Apr 3, 8:58 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 9:00 AM CDTSevere Thunderstorm WarningTSALeFlore45 min
Apr 3, 9:03 AM CDTSevere Thunderstorm WarningTSASequoyah42 min
Apr 3, 10:01 AM CDTSpecial Weather StatementTSAChoctaw29 min
Apr 3, 10:31 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Apr 3, 12:13 PM CDTSpecial Weather StatementTSAChoctaw32 min
Apr 3, 1:13 PM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 2:06 PM CDTSpecial Weather StatementTSATulsa24 min
Apr 3, 2:25 PM CDTSpecial Weather StatementTSACraig, Ottawa35 min
Apr 3, 2:35 PM CDTSpecial Weather StatementTSAOkmulgee25 min
Apr 3, 2:47 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner43 min
Apr 3, 2:55 PM CDTSpecial Weather StatementTSAOttawa50 min
Apr 3, 3:22 PM CDTSpecial Weather StatementTSAOkmulgee23 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes42 min
Apr 3, 3:35 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Apr 3, 3:47 PM CDTSpecial Weather StatementTSAOkmulgee28 min
Apr 3, 3:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Apr 3, 4:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes63 min
Apr 3, 4:16 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner59 min
Apr 3, 4:46 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 3, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee39 min
Apr 3, 5:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee52 min
Apr 3, 5:29 PM CDTSevere Thunderstorm WarningTSAMcIntosh46 min
Apr 3, 5:36 PM CDTSevere Thunderstorm WarningTSAAdair39 min
Apr 3, 5:49 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee41 min
Apr 3, 6:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee45 min
Apr 3, 6:30 PM CDTSevere Thunderstorm WarningTSAAdair45 min
Apr 3, 6:37 PM CDTSpecial Weather StatementTSAMcIntosh23 min
Apr 3, 6:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee50 min
Apr 3, 6:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.